Open Access
Translator Disclaimer
January, 1975 A Quadratic Measure of Deviation of Two-Dimensional Density Estimates and A Test of Independence
M. Rosenblatt
Ann. Statist. 3(1): 1-14 (January, 1975). DOI: 10.1214/aos/1176342996

Abstract

This paper considers estimates of multidimensional density functions based on a bounded and bandlimited weight function. The asymptotic behavior of quadratic functions of density function estimates useful in setting up a test of goodness of fit of the density function is determined. A test of independent is also given. The methods use a Poissonization of sample size. The estimates considered are appropriate if interested in estimating density functions or determining local deviations from a given density function.

Citation

Download Citation

M. Rosenblatt. "A Quadratic Measure of Deviation of Two-Dimensional Density Estimates and A Test of Independence." Ann. Statist. 3 (1) 1 - 14, January, 1975. https://doi.org/10.1214/aos/1176342996

Information

Published: January, 1975
First available in Project Euclid: 12 April 2007

zbMATH: 0325.62030
MathSciNet: MR428579
Digital Object Identifier: 10.1214/aos/1176342996

Subjects:
Primary: 62H30
Secondary: 65D10

Keywords: 62G0S , asymptotic distribution , bandwidth quadratic measure , Multidimensional density estimates , test of goodness of fit , test of independence , ‎weight function

Rights: Copyright © 1975 Institute of Mathematical Statistics

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.3 • No. 1 • January, 1975
Back to Top